# SDR AALA201805299013

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 16,401 hours, 6,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HINGE OR BRACKET ON SLIDE COMPARTMENT APPEARED DAMAGED OR MISALIGNED AT DOOR 2R. MAINTENANCE FOUND HINGE COVER COMING OFF, RESECURED HINGE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
